Facebook Pixel
EmpowHER Guest

Can I take Tibolone every second day?

By Anonymous October 27, 2011 - 9:42pm
Rate This

Have been taking Tibolone successfully for six months. I have had no more hotflushes while using Tibolone which has been such a relief but would like to lesson the dose so that I'm using as little medication as possible. I have also been taking Pristiq for about 11 months for anxiety/depression. It has worked extremely well for me but I also want to lesson that dose as I think it is causing me to be tired all the time, making me less functional. I would appreciate your recomendations.

Add a Comment2 Comments


Hi Christine,
I am glad to hear that you are getting good results with these two drugs. I can appreciate your desire to decrease the amount of medication which you are taking.

However, only the physician, who prescribed these drug for you, can recommend if you reduce the dosage of either of these drugs.


October 28, 2011 - 4:33pm
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

Thanks for your response Maryann. Yeah, I just wanted to do something about the tiredness imediately and not have to wait for my doctor's appointment. I'm so over it. I'll put up with it a few more days and wait until then.

October 28, 2011 - 6:46pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Menopause Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!